# SDR ASOA200900210

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 15,244 hours, 10,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERIOR DOOR HANDLE CRACKED.  REMOVED AND REPLACED PAX DOOR EXTERIOR HANDLE IN COMPLIED WITH EC/TC SB 670BA-52-030.
